# SDR ABXA2024021900626

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: IIITI0081
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, AND DURING ACCOMPLISHMENT OF SB 767-53A0 I 00 REV 02, MAINTENANCE DISCOVERED CORROSION ON THE RIGHT-HAND BEARING PLATE PIN I I ITI008-1 AS SHOWN IN FIGURE I. THE CORROSION WAS MECHANICALLY REMOVED BY BLENDING PER 8767-200 SRM 51- I 0-02. THE MINIMUM REMAINING THICKNESS WAS FOUND TO BE 0.150-INCH. THERE ARE NO PUBLISHED LIMITS OR ??EPAIR FOR THIS PART. REPAIRED RH MLG WHEEL WELL CENTER WING REAR SPAR STA.955,RBL 80 IAW ABX-REA-5712-65178-00 REO-G24709 REV IR.
